On exponential sums over prime numbers

A. Sarkozy, C. L. Stewart

Research output: Contribution to journalArticle

Abstract

In this article we establish an estimate for a sum over primes that is the analogue of an estimate for a sum over consecutive integers which has proved to be very useful in applications of exponential sums to problems in number theory. 1980 Mathematics subject classification (Amer. Math. Soc.) (1985 Revision): 11 L 40.

Original languageEnglish
Pages (from-to)423-437
Number of pages15
JournalJournal of the Australian Mathematical Society
Volume46
Issue number3
DOIs
Publication statusPublished - Jun 1989

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this